# SDR DALA2015113007267

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN BELOW STOP FITTINGS NR 3 AND 4 AT AFT CARGO COMPARTMENT DOOR AFT EDGE,  AREA WAS REWORKED AND FOUND WITHIN LIMITS IAW SRM 52-03D, FIG 10.
